# SDR CA000925004

- Difficulty date: May 12, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Kamov KA32A1
- Aircraft time: 3,736 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: BP252
- Condition: Contaminated
- Location: Main Gearbox
- Part time: 971 hours
- Component: Main Gearbox
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) METAL CONTAMINATION:  THREE CONSECUTIVE CHIP LIGHTS,  GEARBOX REMOVED.  (X)
